Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Applications of amenable semigroups in operator theory

Tom 252 / 2020

Piotr Niemiec, Paweł Wójcik Studia Mathematica 252 (2020), 27-48 MSC: Primary 47D03; Secondary 43A07, 47B40, 47A15, 47H10, 46B28. DOI: 10.4064/sm180408-26-2 Opublikowany online: 18 November 2019

Streszczenie

The paper deals with continuous representations $\mathscr{S} \ni s \mapsto T_s \in \mathscr{L} (E)$ of amenable semigroups $\mathscr{S} $ into the algebra $\mathscr{L} (E)$ of all bounded linear operators on a Banach space $E$. For a closed linear subspace $F$ of $E$, sufficient conditions are given under which there exists a projection $P \in \mathscr{L} (E)$ onto $F$ that commutes with all $T_s$. And when $E$ is a Hilbert space, sufficient conditions are given for the existence of an invertible operator $L \in \mathscr{L} (E)$ such that all $L T_s L^{-1}$ are isometries. Also some results on extending intertwining operators, on renorming and on operators on hereditarily indecomposable Banach spaces are offered.

Autorzy

  • Piotr NiemiecInstytut Matematyki
    Wydział Matematyki i Informatyki
    Uniwersytet Jagielloński
    ul. Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Paweł WójcikInstytut Matematyki
    Uniwersytet Pedagogiczny
    ul. Podchorążych 2
    30-084 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek